# SDR UPS98826497

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 59
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D LT NOSE W/W TUNNEL HAS CORROSION OUT OF LIMITS ON SUB FRAME ATTACH DOUBLER F/S -59 L 22L-23L.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1- 20D AND 53-3-0.
